# SDR WRXR20241217001

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH67039341339333
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN MULTIPLE PLACES AT FS 909 AFT BELLY FAIRING SUPPORT STRAP PN: SH670-39341-3 X2 AND SH670-39338-3. REMOVE SEALANT PAD. REMOVE ALL CORROSION AND EVALUATE OVERALL DAMAGE. REMOVED CORROSION FROM 2EA. STRAPS PER CRJ700 SRM 51-21-06-001-001-A01. FABRICATED STRAP P/N SH670-39338-3 IAW CRJ 700 SRM 51-71-00-001-001-A01, 51-24-36-001-001-A01, AND 53-82-55-001-002-A01. INSTALLED FABRICATED MID STRAP TO REPLACE DAMAGED STRAP P/N: SH670-39338-3 AT FS909 FOR AFT WING-TO-FUSELAGE SUPPORT STRUCTURE IAW CRJ700 SRM 51-42-06-001-001-A01. RESTORED FINISH TO BARE SURFACES. APPLIED ALODINE, PRIMER AND PAINT IAW CRJ700 SRM 51-25-16-001-001-A01.
